# SDR CALA2023111703417

- Difficulty date: November 12, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 53,251 hours, 19,361 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT CRACKS FOUND CRACK LH HORIZONTAL STAB FOUND STA 184.70 MARKED ON LOWER SKIN (REF: AAR NR 99990388) REMOVED DAMAGE CRACKS AND REPAIRED AREA AT L/H HORIZONTAL STAB. AT STA 184.70 IAW B737-800;SRM 55-10-01-2R-11. THIS REPAIR IS A CATEGORY B REPAIR AND REQUIRES REPEAT INSPECTION GIVEN IAW B737-800;SRM 55-10-01-2R-11, TABLE 204.FIG.206.
